| Catalog Number |
02.12.0214FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 years after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the liner (14mm) with a thicker one (20mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19-sep-2023.Lot 123212: (b)(4) items manufactured and released on 28-nov-2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.